MAUDE Adverse Event Report: APOLLO ENDOSURGERY, INC X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY, INC X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number XTACK-160-H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system was used on (b)(6) 2021, for a mucosal defect closure procedure.The procedure was deemed a technical success.The patient was discharged the same day with no restrictions.A follow up endoscopy procedure was performed on (b)(6) 2022, where it is noted that bleeding had reoccurred; they proceeded with a snare polypectomy and used a mantis clip during the procedure.Noted: the x-tack endoscopic helix tacking systeme did not contribute to the bleeding.
 
Additional Manufacturer Narrative
Block a4: the complainant reported that the patient weights 263.9lb.Block a2: the complainant reported that the patient age was (b)(6).Block h6 impact code of e0506 captures the reportable event of hemorrhage bleeding.
 
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system was used on (b)(6) 2021, for a mucosal defect closure procedure.The procedure was deemed a technical success.The patient was discharged the same day with no restrictions.A follow up endoscopy procedure was performed on (b)(6) 2022, where it is noted that bleeding had reoccurred; they proceeded with a snare polypectomy and used a mantis clip during the procedure.Noted: the x-tack endoscopic helix tacking systeme did not contribute to the bleeding.Additional information the follow up endoscopy procedure was performed due to the polyp recurred, the polyp was removed with a snare and the treatment was not impacted by xtack.
 
Additional Manufacturer Narrative
Block a4: the complainant reported that the patient weights 263.9lb.Block a2: the complainant reported that the patient age was 81.6.Block h6 impact code of e0506 captures the reportable event of hemorrhage bleeding.Block b5 and block b7 have been updated based on additional information received on december.8, 2023.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM)
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY, INC
1120 s capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18274588
Report Number3005099803-2023-06555
Device Sequence Number11569409
Product Code PKL
UDI-Device Identifier20811955020760
UDI-Public20811955020760
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXTACK-160-H
Device Lot NumberAF04548
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite